# SDR AALA20040838

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Part number: NAS5593
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT T844/12 AFTER TAKEOFF SHORTLY AFTER SELECTING GEAR LEFT MAIN LANDING GEAR ANNUNCIATIED ON THE MFD.  RECYCLED GEAR AND PROBLEM RETURN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ADJUSTED AND REPLACED KEYLOCK ON LEFT INBOARD GEAR DOOR LEG BUMPER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
